MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CN1040000
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a black screen occurred on a trilogy 202 ventilator.The device was not reported to be in use on a patient at the time of the occurrence.There was no allegation of harm or injury.Trilogy 202 ventilator has not yet been returned to the manufacturer.Good faith effort attempts are being made to gather additional information.If any additional information is received, a follow-up report will be filed.New information/ evaluation: the trilogy202 ventilator was evaluated by a remote service engineer, and it was determined that during system bootup/pc bootup/tsm bootup the first occurrence of black screen was with no accessories used.In conclusion the device was full functionality.Box h coding was updated.
 
Event or Problem Description
The manufacturer received information alleging a black screen occurred on a trilogy 202 ventilator.The device was not reported to be in use on a patient at the time of the occurrence.There was no allegation of harm or injury.Trilogy 202 ventilator has not yet been returned to the manufacturer.Good faith effort attempts are being made to gather additional information.If any additional information is received, a follow-up report will be filed.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24177656
Report Number2518422-2026-003239
Device Sequence Number9557327
Product Code CBK
UDI-Device Identifier00606959022812
UDI-Public(01)00606959022812
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCN1040000
Device Catalogue NumberCN1040000
Device Lot Number190307
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown